# SDR SWAA2013040814509

- Difficulty date: March 27, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 20,489 hours, 12,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 LEADING EDGE SLAT CRACKED AT ACTUATOR POINT LOWER SKIN.  REMOVED AND REPLACED SLAT PER MM.
